Alert archive / Oklahoma / Flash Flood Warnings in 2010

Flash Flood Warning 16, NWS Tulsa, OK

June 14, 20105 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 14, 2010, 11:30 AM CDT for 5 counties in Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 11:30 AM CDT (16:30 UTC)
Expired
Jun 14, 2010, 3:30 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 1:30 PM CDTFLASH FLOOD7 Se Tulsa, OK81ST STREET CLOSED BETWEEN MEMORIAL AND MINGO...DUE TO WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 120 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 4.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WGUS54 KTSA 141630
FFWTSA
OKC037-111-131-143-145-142030-
/O.NEW.KTSA.FF.W.0016.100614T1630Z-100614T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1130 AM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  ROGERS COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEAST TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 330 PM CDT

* AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM TULSA TO
  10 MILES SOUTHWEST OF SLICK...MOVING EAST AT 20 MPH. RADAR   
INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 
TO 3 INCHES WILL BE POSSIBLE THROUGH 330 PM CDT. THE AREA OF RAIN IS 
MOVING SLOWLY WHICH MAY RESULT IN EXCESSIVE RAINFALL. 

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...KIEFER...JENKS...GLENPOOL...MOUNDS...CATOOSA...
  VERDIGRIS...OOLOGAH...CLAREMORE...BROKEN ARROW...BEGGS...BIXBY...
  TIAWAH...FOYIL...ONETA...CHELSEA AND INOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. I

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS 
OBSERVED. 

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3660 9555 3660 9543 3616 9544 3565 9618
      3565 9657

$$
3 follow-up statements
411 
WGUS74 KTSA 141719
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT MON JUN 14 2010

OKC037-111-131-143-145-142030-
/O.CON.KTSA.FF.W.0016.000000T0000Z-100614T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKMULGEE OK-WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
1219 PM CDT MON JUN 14 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
TULSA...SOUTHEASTERN CREEK...ROGERS...NORTHWESTERN WAGONER AND
NORTHWESTERN OKMULGEE COUNTIES...

AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAIN AND A FEW THUNDERSTORMS ALONG A BROAD LINE EXTENDING FROM  
TIAWAH TO 10 MILES SOUTHWEST OF SLICK...MOVING NORTHEAST AT 20 MPH. 
RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. 
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 330 PM CDT.

THROUGH 1 PM...THE HEAVIEST RAIN CAN BE EXPECTED OVER SOUTHERN AND 
EASTERN CREEK COUNTY...NORTHWEST OKMULGEE COUNTY...AND ON NORTHEAST 
ACROSS SOUTHERN AND EASTERN TULSA COUNTY...THEN INTO WESTERN WAGONER 
AND SOUTHERN ROGERS COUNTIES. 

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE GLENPOOL...FOYIL...TULSA...MOUNDS...BEGGS...BROKEN 
ARROW...BIXBY...ONETA AND INOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS 
OCCURRING. 

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3660 9555 3660 9543 3616 9544 3565 9618
      3565 9657

$$
137 
WGUS74 KTSA 141851
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
151 PM CDT MON JUN 14 2010

OKC037-111-131-143-145-142030-
/O.CON.KTSA.FF.W.0016.000000T0000Z-100614T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKMULGEE OK-WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
151 PM CDT MON JUN 14 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
TULSA...SOUTHEASTERN CREEK...ROGERS...NORTHWESTERN WAGONER AND
NORTHWESTERN OKMULGEE COUNTIES...

AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVY RAIN WAS DIMINISHING OVER THE WARNED AREA. RADAR 
INDICATED THAT BETWEEN 1 AND 3 INCHES OF RAIN HAD FALLEN SINCE THE 
RAIN BEGAN EARLY THIS MORNING. 

ALTHOUGH SHOWERS AND ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE 
DURING THE AFTERNOON...FLOODING RAINS ARE NOT EXPECTED AT THIS TIME. 

HOWEVER...THE FLASH FLOOD WARNING WILL BE ALLOWED CONTINUE THROUGH 
330 PM...TO ALLOW ANY HIGH WATER TO RECEDE. 

SOME CITIES IN THE FLASH FLOOD WARNING INCLUDE 
TULSA...OWASSO...OOLOGAH...CATOOSA...INOLA AND CLAREMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO 
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. 

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. 

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3660 9555 3660 9543 3616 9544 3565 9618
      3565 9657

$$
484 
WGUS74 KTSA 142033
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
333 PM CDT MON JUN 14 2010

OKC037-111-131-143-145-142043-
/O.EXP.KTSA.FF.W.0016.000000T0000Z-100614T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKMULGEE OK-WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
333 PM CDT MON JUN 14 2010

...THE FLASH FLOOD WARNING FOR TULSA...SOUTHEASTERN CREEK...ROGERS...
NORTHWESTERN WAGONER AND NORTHWESTERN OKMULGEE COUNTIES EXPIRED AT
330 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3660 9555 3660 9543 3616 9544 3565 9618
      3565 9657

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 10:52 AM CDT, 38 minutes earlier.

Area forecast discussion, Jun 14, 10:52 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1052 AM CDT MON JUN 14 2010

...UPDATE...

.DISCUSSION...
UPDATED TO INCREASE PRECIPITATION CHANCES ACROSS MUCH OF THE AREA
FOR THIS AFTERNOON AND LOWER HIGH TEMPERATURES NORTHWEST OF
ONGOING ACTIVITY. CLUSTER OF SHOWERS/THUNDERSTORMS WILL CONTINUE
TO SPREAD SLOWLY EASTWARD THIS AFTERNOON WITH LOCALLY HEAVY
RAINFALL. A FEW STORMS COULD BE BECOME STRONG TO SEVERE AS
ACTIVITY PUSHES INTO INSTABILITY AXIS. EXPECT ANOTHER ROUND OF
SHOWERS/THUNDERSTORMS WITH HEAVY RAINFALL TONIGHT AS MAIN UPPER
DISTURBANCE BEGINS TO LIFT INTO THE CENTRAL PLAINS. INCREASED
PRECIP CHANCES/QPF TUESDAY MORNING AND ALSO EXTENDED FLASH FLOOD WATCH
THROUGH EARLY AFTERNOON TUESDAY GIVEN CURRENT THINKING.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

AR...NONE.
&&

SHORT TERM...12
LONG TERM....23
Hazardous weather outlook, Jun 14, 5:07 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
507 AM CDT MON JUN 14 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
506 AM CDT MON JUN 14 2010

...HEAVY RAINFALL LIKELY THROUGH TONIGHT WITH POTENTIAL FOR FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTH OF I-40 IN EASTERN OKLAHOMA.
	ONSET...ONGOING FOR FAR NORTHEAST OKLAHOMA...LATE THIS EVENING ELSEWHERE.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING FOR NORTHEAST OKLAHOMA...LATE THIS EVENING ELSEWHERE.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTERNOON.

DISCUSSION...
A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO IMPACT MUCH OF
NORTHEAST OKLAHOMA AND PARTS OF FAR NORTHWEST ARKANSAS THROUGH THIS
MORNING. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT WITH
THESE STORMS BEFORE THEY DECREASE IN COVERAGE AND INTENSITY LATER
THIS MORNING. AN OUTFLOW BOUNDARY WILL BE PRESENT ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS AS A RESULT OF THIS ACTIVITY...
AND THIS MAY SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORMS THIS
AFTERNOON IN AN UNSTABLE AND WEAKLY CAPPED AIRMASS. SOME OF THESE
STORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL ALONG WITH LOCAL
HEAVY RAINFALL. DANGEROUS HEAT INDEX VALUES OF AROUND 100 DEGREES
WILL ALSO BE LIKELY SOUTH OF THE BOUNDARY.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP TO OUR SOUTHWEST
THIS EVENING AND EVENTUALLY GROW INTO A LARGE COMPLEX THAT WILL
AFFECT MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT.
HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY THREATS...
WITH CURRENT DATA SUGGESTING THE HEAVIEST RAINFALL AXIS NEAR OR
JUST SOUTH OF THE I-44 CORRIDOR. THERE WILL ALSO BE A LIMITED
THREAT OF DAMAGING WIND GUSTS WITH THIS COMPLEX EARLY TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY...ESPECIALLY
OVERNIGHT DUE TO THE FLASH FLOOD POTENTIAL. A FLASH FLOOD WATCH
COVERS PARTS OF THE FORECAST AREA THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
HEAVY RAINFALL WILL LIKELY BE ONGOING TUESDAY MORNING BEFORE THE
THUNDERSTORM COMPLEX MOVES OUT OF THE AREA DURING THE DAY. THE
FRONTAL BOUNDARY WILL REMAIN IN THE AREA WEDNESDAY BUT BECOME LESS
DEFINED...WITH THUNDERSTORMS BECOMING INCREASINGLY ISOLATED AND
FOCUSED MORE ON THE HIGHER TERRAIN AREAS OF SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. ANOTHER FRONTAL BOUNDARY MAY APPROACH THE
AREA BY NEXT WEEKEND AND BRING AN INCREASED CHANCE FOR
THUNDERSTORMS. LOW SEVERE WEATHER POTENTIAL WILL BE
ASSOCIATED WITH THE THUNDERSTORM ACTIVITY...THOUGH BRIEF AND
LOCALIZED HEAVY RAINFALL WILL REMAIN A POSSIBILITY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
FLASH FLOODING COULD BE ONGOING EARLY TUESDAY MORNING...WITH RIVER
FLOODING ALSO A POTENTIAL CONCERN.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 14, 9:57 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
957 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      8 NW HOMINY             36.50N 96.50W
06/14/2010                   OSAGE              OK   EMERGENCY MNGR

            WATER OVER MANY RURAL ROADS AND LOW WATER CROSSING AREAS
            NORTHWEST OF HOMINY. REPORTED BY OIL FIELD WORKER TRYING
            TO REACH PUMP SITES BETWEEN HOMINY AND FAIRFAX AREAS.
            FLOODING OBSERVED AS EARLY AS 830 AM...BUT CONTINUING AT
            930 AM.

&&

SAA
Local storm report, Jun 14, 10:53 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1053 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      BARNSDALL               36.56N 96.16W
06/14/2010                   OSAGE              OK   LAW ENFORCEMENT

            SEVERAL ROADS UNDER WATER AT LOW WATER CROSSINGS NEAR AND
            AROUND BARNSDALL. SAND CREEK AND BIRD CREEK RISING
            QUICKLY.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:16 PM CDTSpecial Weather StatementTSAKay59 min
Jun 13, 11:32 PM CDTSpecial Weather StatementTSAOsage43 min
Jun 14, 12:06 AM CDTSpecial Weather StatementTSAWashington54 min
Jun 14, 2:27 AM CDTSpecial Weather StatementTSACraig, Ottawa63 min
Jun 14, 2:48 AM CDTFlash Flood WarningTSAOsage, Pawnee, Washington6 hr
Jun 14, 8:05 AM CDTRiver Flood AdvisoryTSAOsage, Pawnee54 hr
Jun 14, 8:52 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Washington6 hr
Jun 14, 12:34 PM CDTRiver Flood WarningTSAOsage14 hr
Jun 14, 12:34 PM CDTRiver Flood WarningTSAOsage, Tulsa38 hr
Jun 14, 12:34 PM CDTRiver Flood WarningTSATulsa38 hr
Jun 14, 12:44 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner2 hr
Jun 14, 2:13 PM CDTRiver Flood WarningTSAWashington24 hr
Jun 14, 2:13 PM CDTRiver Flood WarningTSARogers, Tulsa42 hr
Jun 14, 2:19 PM CDTRiver Flood WarningTSACreek32 hr
Jun 14, 2:52 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah40 min
Jun 14, 3:50 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah40 min
Jun 14, 5:55 PM CDTSevere Thunderstorm WarningTSAPittsburg65 min
Jun 14, 6:42 PM CDTAreal Flood AdvisoryTSAPittsburg63 min
Jun 14, 6:46 PM CDTSpecial Weather StatementTSALatimer44 min
Jun 14, 6:52 PM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg38 min

Nearby

Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.